# SDR A6WA202208128271

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 40,429 hours, 39,004 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Component: Nlg Wow#2 Harne
- Component part number: 17300205
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON SELECTING THE LANDING GEAR HANDLE UP RECEIVED WARNING MSG, NOSE DOOR OPEN AND GEAR DISAGREE. PERFORMED GEAR EMER EXTENSION PER QRH BOTH WARNING MSG'S  CLEARED AND GEAR SHOWED NORMAL DOWN. (CONT) LP 337510/1 MSG 'S APPEARED ALMOST  IMMEDIATELY AFTER SELECTING GEAR UP. GEAR INDICATION WERE MAINS WHITE AND NOSE GREEN. EMER HANDLE WAS PULLED AND STOWED. ALL HYD PRESS NORMAL NO HIGH TEMP. MC:  MC: (LANDING WT 46,800LBS) ****AIRCRAFT REMOVED FROM SERVICE ***** C/W M ACTION FOR MEL 32-30-01 REF 337510/2 FOR MEL  REMOVED AND REPLACED NLG WOFFW NO#2 AND CENTRAL HARNESS ASSEMBLY IAW   AMM SUPP 12-029E.  PERFORMED MULTIPLE GEAR SWINGS IN REF TO AMM        32-30.  SWINGS AND OPS TEST GOOD.  REMOVED PLACARD AND FROM MEL
